MAUDE Adverse Event Report: SOPHYSA PRESSIO® ICP MONITORING KIT, PARENCHYMAL TUNNELING; ICP MONITORING CATHETERS

SOPHYSA PRESSIO® ICP MONITORING KIT, PARENCHYMAL TUNNELING; ICP MONITORING CATHETERS
Model Number PSO-PT
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
Implantation of the device the 6th of february.The machine showed the incorrect pressure after the patient did a ct scan at february 10.The chief physician put the catheter into the normal saline, the machine showed 58mmhg.We did the test and the machine showed 55mmhg.Explantation of the device the same day.
 
Additional Manufacturer Narrative
Analysis: breaking the capsule/tube connection leaves the inside of the capsule/sensor in the open air, distorting the pressure measurement.Pressure build-up is no longer correct, and the sensor becomes unstable, drifting to an abnormally high and erroneous pressure value.Conclusions : the return catheter does not comply with our specifications.An abnormally high pressure is displayed due to a broken capsule/pa tube connection.Note: the kt worked for about 4 days, no access to the kt memory history.
 
Event or Problem Description
Implantation of the device the (b)(6).The machine showed the incorrect pressure after the patient did a ct scan at february 10.The chief physician put the catheter into the normal saline, the machine showed 58mmhg.We did the test and the machine showed 55mmhg.Explantation of the device the same day.

Brand Name
PRESSIO® ICP MONITORING KIT, PARENCHYMAL TUNNELING
Common Device Name
ICP MONITORING CATHETERS
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
besançon, 25000
FR   25000
Manufacturer Contact
marion prud'homme
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key17016916
Report Number3001587388-2023-23147
Device Sequence Number6163832
Product Code GWM
UDI-Device Identifier03760124130782
UDI-Public(01)03760124130782(11)220801(17)270601
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PT
Device Catalogue NumberPSO-PT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2023
Supplement Date Received by Manufacturer04/05/2023
Initial Report FDA Received Date05/29/2023
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexFemale